Open Access
Translator Disclaimer
December 2007 Regular orbit closures in module varieties
Nguyen Quang Loc, Grzegorz Zwara
Osaka J. Math. 44(4): 945-954 (December 2007).

Abstract

Let $A$ be a finitely generated associative algebra over an algebraically closed field. We characterize the finite dimensional modules over $A$ whose orbit closures are regular varieties.

Citation

Download Citation

Nguyen Quang Loc. Grzegorz Zwara. "Regular orbit closures in module varieties." Osaka J. Math. 44 (4) 945 - 954, December 2007.

Information

Published: December 2007
First available in Project Euclid: 7 January 2008

zbMATH: 1141.14003
MathSciNet: MR2383819

Subjects:
Primary: 14B05
Secondary: 14L30 , 16G20

Rights: Copyright © 2007 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.44 • No. 4 • December 2007
Back to Top